MathSciNet Relay Station
MathSciNet bibliographic data
MR3100433 41A17
Nagy, Béla; Toókos, Ferenc Bernstein inequality in $L\sp \alpha$ norms. Acta Sci. Math. (Szeged) 79 (2013), no. 1-2, 129–174.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement